# SDR IPXA09M56203

- Difficulty date: May 19, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 37,941 hours, 7,347 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: AJC7060506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-2C REPAIR SURVEY SEQ NR 250-F1-04 EXISTING REPAIR DOUBLER ON RT AFT FUSELAGE SKIN BETWEEN STA 2140-2164 L33R-35R HAS CORROSION.  REMOVED EXISTING REPAIR, FABRICATED AND INSTALLED REPLACEMENT REPAIR IAW UPS EO MD11-5330-33742-A AND SAA EA 011-5330-01-A1795.
